# SDR UALA2013011700299

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,166 hours, 27,384 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48202
- Part serial: 2252
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW EICAS MSG DISPLAYED.  TROUBLESHOT PER FIM30-41-00 AND FOUND WINDOW 3R TO BE OUT OF LIMITS PER TABLE 102, NEEDS 3R WINDOW CHANGE. REMOVED & REPLACED R3 WINDOW, OPS CHECKED GOOD.
